Generalized Smarandache palindrome

George Gregory
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 9, 2003, Number 2, Pages 41
Download full paper: PDF, 334 Kb

Details

Authors and affiliations

George Gregory
New York, USA

Related papers

Cite this paper

APA

Gregory, G. (2003). Generalized Smarandache palindrome. Notes on Number Theory and Discrete Mathematics, 9(2), 41.

Chicago

Gregory, George. “Generalized Smarandache Palindrome.” Notes on Number Theory and Discrete Mathematics 9, no. 2 (2003): 41.

MLA

Gregory, George. “Generalized Smarandache Palindrome.” Notes on Number Theory and Discrete Mathematics 9.2 (2003): 41. Print.

Comments are closed.